One of my current medications has a “red” alert. What should I do?

Modified on Tue, 28 Nov 2023 at 04:38 PM

If a medication has a “red” alert, it does not necessarily mean that you need to stop taking it. It simply means that you have a higher risk of an altered response. Alternative treatment or non-standard dosage may be warranted.


DO NOT CHANGE ANY MEDICATIONS OR DOSAGE PRIOR TO CONSULTING YOUR PHYSICIAN OR PHARMACIST, WHO SHOULD DETERMINE AN APPROPRIATE DOSE. Please note that this report is intended for educational purposes only and does not constitute medical advice.

Was this article helpful?

That’s Great!

Thank you for your feedback

Sorry! We couldn't be helpful

Thank you for your feedback

Let us know how can we improve this article!

Select atleast one of the reasons
CAPTCHA verification is required.

Feedback sent

We appreciate your effort and will try to fix the article